# SDR 01FDEA00984

- Difficulty date: November 13, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6517688160
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR MOP SILL BS 344-328, LBL 55, WL 208.  REMOVED AND REPLACED MOPSILL LT PER SRM 51-30-2.
